# SDR CALA2022102702950

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 96,695 hours, 23,520 cycles
- Engine: Rroyce RB211*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Part number: NA
- Condition: Unserviceable
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE CLIMB FROM 340- 360. LEFT ENGINE DID NOT PRODUCE SUFFICIE NT PWR LEFT FF 2.5 CLIMB BEYOND 340.  BOTH ENGINES PERFORMED NORMAL DURING ROLLOUT, TAKEOFF, AND CLIMB. IDT INSPECTION REQUREMENTS FOR R&R OF ENGINE #1 HP FUEL PUMP AND VERIFIED THAT IDT ITEMS ASSOCIATED WITH IDLE LEAK CHECK HAVE VERIFIED COMPLIANCE OF TEST 1. ALL IDT ITEMS UP TO THIS POINT R&R OF ENGINE #1 FFG C/W. BEEN C/W C/W. CREW DEBRIEF ALSO REPORTED THIS WAS NOT AN INDICATION .  RUDDER PER ENGINEERING REQUEST, REMOVED AND REPLACED #1 ENG HP FUEL PERFORMED TEST #2 OF POWERPLANT TEST REF TABLE. NO LEAKS NOTED. PERFORMED TEST #1 OF POWERPLANT TEST REF TABLE. NO LEAKS NOTED. INPUT WAS REQUIRED TO TRIM AIRCRAFT UNTIL ENGINE POWER WAS PUMP AS PER AMM 73-11-03-404-016-R04 AND ALSO R & R''D #1 ENG FFG STILL REQUIRES TEST #1, #9, #10 AND #11. STILL REQUIRES TEST #9, #10 AND #11. MATCHED.  FUEL FLOW ROLLED BACK TO 2.5 AND ENGINE PARAMETERS AS PER AMM 73-21-01-404-013-R04. NEED TO PERFORM TESTS APPEARED TO DO THE SAME.  LEFT ENGINE LACKED SUFFICIENT POWER TO #1,#2,#9,#10 AND #11 AS PER POWERPLANT REF TABLE 71-00-00. ADD EMP:U243567,U180039 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1199988  SN OFF 0672 TT # 1017844  SN OFF 0169 GOVERNOR, FUEL   OFF 19-7321-9-0011 0672 ON 19-7321-9-0011 2776 PUMP, ENGINE FU  OFF 19-7311-9-0007 0169 ON 19-7311-9-0007 0574 PERFORMED TESTS #9, #10 AND #11 AS PER THE POWERPLANT TEST TABLES IN AMM 71-00-00. ALL TESTS PASSED. VERIFIED TESTS #9, #10 AND #11 AS PER THE POWERPLANT
